My daughter has been taking concerta for two months and 6 days ago was put on 54 mg today her hair started to fall out in large clumps and she is very distressed over it. Does anyone know if her hair will grow back if the medication is stopped or changed
Is my hair loss down to taking concerta?
- 26 Jun 2013 by Jan948
- 8 September 2014
My grandson is 13 and is on 18mg and his hair has started falling out. He has been on concerta for about 1 yr. We stopped his concerta but have not seen improvement yet, but it has been less than a month ago that it was stopped. In your case I think the dosage may be to high for such a young child. My 6 yr. old granddaughter is on 36mg and the Dr. said that was as high a dose he would put her on. She has also been put on intuniv 1 mg. Possiblly lowering your daughter's dose of concerta back to 36mg and adding intuniv or another medication would be a better fit for her. This might stop the hair loss since it didn't start until the dose was increased.
My daughter is 8 years old. On Friday, she increased dosage from 17mg to 36mg. Today (Sunday) she has huge bald spots on her beautiful head. I had no idea what was going on. It seems soon..i thought she was pulling at it too hard, she is African African, and had a style that needed to be washed out and she brushed/scratched at it. I'm panicking... but calling the doctor immediately in the morning. Can you tell me how it's been since you posted this? I feel so sad for her!!!
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Oct 2011 • 1 answer
Updated 25 Oct 2014 • 1 answer
Updated 20 May 2016 • 2 answers
Updated 29 Sep 2018 • 2 answers
Updated 31 Aug 2018 • 2 answers